Mar 09, 2011 - 9:45 am
I've been complaining to a handful of different doctors now (gyn, pcp, onco, rad, urology) about this green and pee-looking discharge from the vaginal area. I finally was able to "collect" some of each of these discharges (gross!!!), and took them to my pcp. She's been "lab analyzing" them both for a week now and initial info from her office is possible vaginal staph infection, hopefully not MRSA, but still running tests. OMG!! So for 6-7 months now I've been complaining about green discharge and only after I am able to collect some are they able to tell me what the heck is wrong with me? I have been prescribed cream to put into the vagina, vagifem pills on a thin, long stick applicator to reach the cervix, and a couple of oral antibiotics...all to no avail. Oh, and the vagifem applicater...that was a joke...it took me like 5 minutes to get that inserted, just because of the swelling/bulging I had to maneuver around to get the little pill where it needed to be. To top that off, I tried using a tampon to absorb the discharge so I wouldn't have to wear a pad, and after only about 30 minutes I had to take it out...it was hurting me so bad like I've never hurt before there. I think the cancer and treatments, along with just not having intercourse with my husband for nearly 1 & 1/2 years because of initial missed huge growth/tumor on my arse, have caused detrimental damage to the vagina. Gyn dr says "have sex" and each time (twice) that we've tried, I bleed and have terrible cramps for a week...not to mention there is no depth to the insertion, and definitely not very comfortable for me. I don't think my vagina is shaped like it used to be...in fact, I think there is a mass in there just because of the way I hurt so bad with the tampon, and how difficult it was to just insert a thin stick applicator up to the cervix. OMG I think cancer killed my labido for good. Oh and now I sit here sick to my stomach with the news that I might have some kind of staph infection. Ack.
Am I the ONLY one that has had these experiences, or is there someone else out here that has had similar problems??